Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TAKEMEAWAY

Changing Accutane brand 4 months into course

I have been on 60 mg of accutane for 4 months, I didn't really have a breakout when I first went on it (I don't think there was much room anyway) and the sideffects were very mild. However last week when I went to pick up my prescription I was given a different brand of tablets, these have caused a slight breakout and I'm feeling my face getting really dry specially around the nose/mouth. The problem is I only have 2 months left of my course and this changing of brand could mess things up...?

I would really appriciate any replies.

Thank you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×